# SDR CA080910003

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Cont O200A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cotter Pin
- Condition: Missing
- Location: Connecting Rod
- Component: Connecting Rod, Cont
- Component part number: 530184A2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NO COTTER PINS IN ANY OF THE 8 CON-ROD BOLTS DISCOVERED UPON DISMANTLE FOR PROPELLER STRIKE INSPECTION.
